# SDR FDKA200609276

- Difficulty date: September 29, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8*
- Aircraft serial: 039
- Aircraft time: 35,037 hours, 44,244 cycles
- Engine: Pwa PW120A
- Engine time: 36,199 hours, 37,157 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898426009L7
- Part serial: 88122967
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 43,051 hours, 49,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FDM 6196 JFK-JFK (1824 PHX LCL).  CREW REPORTED LOSS OF TORQUE ON LEFT ENGINE DURING CLIMBOUT.  MX CHANGED THE EECU.
